# SDR MASA200500285

- Difficulty date: April 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 10,651 hours, 9,913 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348940
- Part serial: 01034166
- Condition: Overheated
- Location: Nr 1
- Part time: 8,244 hours, 7,852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD.  CREW REPORTED A DU1 OVERHEAT MESSAGE AND SPS ADVANCE MESSAGE WITH STRONG ELECTRICAL SMOKE ODOR IN THE FLIGHT DECK AND CABIN.  MAINTENANCE FOUND THE DAU 1 BAD AND REPLACED IT AND PERFORMED THE SYSTEM OPERATIONAL CHECKS.
